# SDR 98ZZZX3207

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402ME
- Make and model: Cessna 402C
- Aircraft serial: 402C0010
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE PILOT MADE A PRECAUTIONARY LANDING AT THE ROCHESTER, NY AIRPORT AS THE RIGHT HAND ENGINE'S CYLINDER HEAD TEMPERATURE BEGAN TO FLUCTUATE AND EVENTUALLY FELL TO ZERO BEFORE LANDING.  AN INSPECTION OF THE ENGINE'S BAFFLING, EXHAUST MANIFOLD, AND CYLINDERS REVEALED NO ABNORMALITIES.  FURTHER INSPECTION REVEALED A CHAFED WIRE ADJACENT TO THE EXHAUST HEADER HEAT SHIELD, THE 22 GAUGE AIRFRAME CHT INDICATION SYSTEM WIRE WAS SPLICED USING A SP0704 INSULATED SPLICE CONNECTOR, EGT SYSTEM OPERATION, AND INDICATIONS WERE OPS CHECKED AND FOUND NORMAL.
